Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Integral points and Vojta's conjecture on rational surfaces


Author: Yu Yasufuku
Journal: Trans. Amer. Math. Soc. 364 (2012), 767-784
MSC (2010): Primary 11J97, 14G40; Secondary 14J26
Published electronically: September 15, 2011
MathSciNet review: 2846352
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Using an inequality by Corvaja and Zannier about gcd's of polynomials in $ S$-units, we verify Vojta's conjecture (with respect to integral points) for rational surfaces and triangular divisors. This amounts to a gcd inequality for integral points on $ \mathbb{G}_m^2$. The argument in the proof is generalized to give conditions under which Vojta's conjecture on a variety implies Vojta's conjecture on its blowup.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 11J97, 14G40, 14J26

Retrieve articles in all journals with MSC (2010): 11J97, 14G40, 14J26


Additional Information

Yu Yasufuku
Affiliation: Department of Mathematics, CUNY-Graduate Center, 365 Fifth Avenue, New York, New York 10016
Address at time of publication: Department of Mathematics, Nihon University, 1-8-14 Kanda-Surugadai, Tokyo 101-8308, Japan
Email: yasufuku@post.harvard.edu, yasufuku@math.cst.nihon-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9947-2011-05320-1
PII: S 0002-9947(2011)05320-1
Keywords: Vojta’s conjecture, rational surfaces, integral points, blowups, multiplicative groups, greatest common divisors, Farey sequences
Received by editor(s): June 19, 2009
Received by editor(s) in revised form: November 26, 2009, January 26, 2010, and February 13, 2010
Published electronically: September 15, 2011
Additional Notes: This work was supported in part by NSF VIGRE grant number DMS-9977372
Article copyright: © Copyright 2011 American Mathematical Society